# SDR 7C7A2021102200023

- Difficulty date: October 19, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 31LH, SPLICE AT STA 531 REPLACED DHC-8-100 SRM 51-42-05, RD8-53-3044, DRAWING #85330220
